No CrossRef data available.
Article contents
Weighted normal numbers
Published online by Cambridge University Press: 17 April 2009
Abstract
We show that if {ak}k is bounded then for almost every 0 < x < 1 where
is the dyadic expansion of x. It is also shown that
almost everywhere where p > 1 is any fixed integer.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 52 , Issue 2 , October 1995 , pp. 177 - 181
- Copyright
- Copyright © Australian Mathematical Society 1995